Glacioistostatic rebound of External Dinarides

Marjanac, Tihomir and Marjanac, Ljerka (2000) Glacioistostatic rebound of External Dinarides. Vijesti Hrvatskoga geološkog društva, 37 (3). pp. 77-78. ISSN 1848-9907

[img] Text - Published Version
Restricted to Registered users only
Language: English

Download (176kB)

Abstract

Item Type: Article
Date: 2000
Subjects: NATURAL SCIENCES > Geology
Divisions: Faculty of Science > Department of Geology
Publisher: Hrvatsko geološko društvo
Depositing User: Sonja Borak
Date Deposited: 21 Feb 2014 12:16
Last Modified: 03 Mar 2014 08:37
URI: http://digre.pmf.unizg.hr/id/eprint/471

Actions (login required)

View Item View Item